On the problem of regularity in the Sobolev space W_loc^1,n.

Risultato della ricerca: Articlepeer review

6 Citazioni (Scopus)

Abstract

We prove that a variant of the Hencl’s notion of AC^n λ-mapping (see [S. Hencl, On the notions of absolute continuity for functions of several variables, Fund. Math. 173 (2002) 175–189]), in which λ is not a constant, produces a new solution to the problem of regularity in the Sobolev space W^{1,N}_loc .
Lingua originaleEnglish
pagine (da-a)2986-2995
Numero di pagine9
RivistaTopology and its Applications
Volume156
Stato di pubblicazionePublished - 2009

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Entra nei temi di ricerca di 'On the problem of regularity in the Sobolev space W_loc^1,n.'. Insieme formano una fingerprint unica.

Cita questo